# SDR TAMF20250504050

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1448
- Aircraft time: 44,636 hours, 13,561 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,462 hours, 13,018 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT N334QT DEPARTED FROM MDE STATION, AND DURING CLIMB, LOW OIL QUANTITY AND LOW OIL PRESSURE INDICATIONS WERE OBSERVED FOR ENGINE NUMBER 1. AS A RESULT, THE FLIGHT CREW PERFORMED AN IN-FLIGHT SHUTDOWN OF THE AFFECTED ENGINE AND RETURNED TO MDE.  DURING MAINTENANCE CHECKS, THE ACCESSORY GEARBOX DRAIN PLUG ON ENGINE NUMBER 1 WAS FOUND TO BE LOOSE, A CONDITION THAT RESULTED IN OIL LOSS DURING FLIGHT. IT IS IMPORTANT TO NOTE THAT THE AIRCRAFT HAD JUST UNDERGONE MAINTENANCE, DURING WHICH THE ENGINE NUMBER 1 OIL PUMP WAS REPLACED. AN INVESTIGATION IS CURRENTLY UNDERWAY TO DETERMINE THE CAUSE OF THE LOOSE DRAIN PLUG, AS THIS PLUG IS NOT REQUIRED TO BE REMOVED AS PART OF THE OIL PUMP REPLACEMENT PROCEDURE.
